Projection Algorithms with Correction

Journal article


Publication Details

Author(s): Nicola A, Popa C, Rüde U
Journal: Journal of Applied Mathematics & Informatics
Publication year: 2011
Volume: 29
Journal issue: 3-4
Pages range: 697-712
ISSN: 1598-5857
eISSN: 2234-8417


Abstract

We present in this paper two versions of a general correction procedure applied to a classical linear iterative method. This gives us the possibility, under certain assumptions, to obtain an extension of it to inconsistent linear least-squares problems. We prove that some well known extended projection type algorithms from image reconstruction in computerized tomography fit into one or the other of these general versions and are derived as particular cases of them. We also present some numerical experiments on two phantoms widely used in image reconstruction literature. The experiments show the importance of these extension procedures, reflected in the quality of reconstructed images.


FAU Authors / FAU Editors

Rüde, Ulrich Prof. Dr.
Lehrstuhl für Informatik 10 (Systemsimulation)


Additional Organisation
Exzellenz-Cluster Engineering of Advanced Materials


Research Fields

A3 Multiscale Modeling and Simulation
Exzellenz-Cluster Engineering of Advanced Materials


How to cite

APA:
Nicola, A., Popa, C., & Rüde, U. (2011). Projection Algorithms with Correction. Journal of Applied Mathematics & Informatics, 29(3-4), 697-712.

MLA:
Nicola, A., Constantin Popa, and Ulrich Rüde. "Projection Algorithms with Correction." Journal of Applied Mathematics & Informatics 29.3-4 (2011): 697-712.

BibTeX: 

Last updated on 2019-14-03 at 11:01